Ask an expert
Question

22 Aug 2007

breakthrough bleeding for past 2 months
Dear Doc
I have been taking Yasmin contraceptive pill for 5 months with no problems. However, the last 2 months I have had significant breakthrough bleeding ( 2 periods per month), the first month that this happened there was a lot of clotting involved. I read that this could be my body adjusting to the pill, but when should I seek an alternative and am I still sufficiently protected against pregnancy?
Thank you. Regards Jen
Answer 404 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Give it a month or two. If it persists, you may need a differnt Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.